Could I Be PG While On Ortho Evra

6 Replies
snowflake - December 29

HELLO, I have a little bit of a complicate story for you. I have been on Nordette (pill) in the past and stopped it in Aug. My periods went crazy so the Dr. decided to put me on Ortho-Evra (patch) for 3 months. First month went fine with just extreamly sore br___ts the week before my period. NOW I am scheduled to get my period next week and I feel ROTTEN. Bloated (gained 2-3 lbs.), Sore and growing br___ts, Very nausiated, and an annoying upset stomach (if I let myself, I could throw up). Does anyone know if this is normal with the patch or could it be more. I have no experience with it? HELP should I take a test or do you think it is just side effects of the patch? PLEASE HELP ME WITH SOME ADVISE!!

 

snowflake - December 29

Here's an update. Since I posted this an hour ago I have thrown up twice and I know it's not the flu since I had that 2 weeks ago. ANY ADVISE?

 

Parul - December 29

Hi Snowflake. I became pregnant while on the pill. My daughter is now 19 months old. I think you should make an appointment with your doctor and discontinue with your pill. How long have you been on the patch?

 

snowflake - December 29

This is just my 2nd month. Dr. wants me back on Birthcontrol for 3 months to regulate me. I don't really know anything about the patch so I don't know if this is normal.

 

krissy - December 29

hi snowflake..i actually i was the patch for about 8 months until i decided not to take it anymore....i hated it i felt like i was pregnant every month! i would cry all the time have sore b___bs and feel sick to my stomach all the time...i dont know how many HPTs i took....the only good thing about the patch was not having to remember to take a pill every day...but you should still talk to your dr. if you think you maybe pregnant and also if you are not you may decide to try a different bc becuase of how this one is making you feel. bye and good luck!

 

snowflake - December 29

Thanks for the info Krissy. I am supposed to get af next week and then I have 1 more month and I will be off of it and hopefully my cycle will straighten out.

 

Hailey - December 29

I have to same problem every month!! I am also on the patch and I go through the same feelings every month. I always feel like I am pg and it seems like every month I get a new symptom (i had the nausea so bad, now its the sore b___sts and discharge) I would say that there is always a chance, but I think we need to get off of this thing and switch to something else!! ; )

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?